# SDR YYFA20130927003

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,922 hours, 21,610 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED, NR 2 ENGINE WILL NOT ACCELERATE PAST IDLE, NR 2 ENGINE FAILED.  BOROSCOPE C-7 DAMAGE.
